# SDR GTIA021023

- Difficulty date: September 12, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT OUTBOARD SEAT TRACK FROM FS 200 TO FS 826 LIGHT CORROSION, BARE METAL, CHAFING.  CUT OUT DAMAGED SECTION.  REMOVED DAMAGED SEAT TRACK.  LOCATED AND DRILLED SPLICE.  FABRICATED NEW SEAT TRACK AND SPLICES.  INSTALLED NEW SEAT TRACK SECTION AND SPLICES.  (M)
